# SDR RAIA201803270002

- Difficulty date: March 27, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 37,764 hours, 23,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

MAIN DOOR EXTERIOR FLOOD LIGHT FOUND INOPERATIVE.  R & R THE BULB. OPS CHECKED GOOD.
